# SDR TRAX200800435

- Difficulty date: March 19, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT RIGHT SIDE BASE OF VERTICAL STAB AT FS 1181.  WORK COMPLETED IN ACCORDANCE WITH:  PERFORMED EDDY CURRENT INSPECTION OF RIGHT SIDE BASE OF VERTICAL STAB AT FS 1181 IAW CRJ700 NDTM 51-20-006.  AREA IS CONFIRMED CRACKED AND MARKED.  03/19/08  VTJ7010159.  REMOVED DAMAGE PER REO 670-55-31-018.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINE ON RIGHT DRAG ANGLE IAW REO 670-55-31-018 PER CRJ 700 NDTM 51-20-006.  NO DEFECTS NOTED.  03/20/08 VTJ7010159.  STARTED FABRICATING 670-55-31-018-3 DOUBLER AND -4 FILLER FROM 2024T3 .090" PO# TO3606 RT SIDE V/STAB TO FUSELAGE ATTACH ANGLE PER REO 670-55-31-018.  FINISHED FABRICATING DOUBLER -3 AND FILLER -4 PER REO 670-55-31-018.  INSTALLED FILLER AND DOUBLER IAW REO670-55-31-018 DB 7020877.  APPLIED TOPCOAT FINISH TO REPAIR AREA LOCATED ON RT BASE OF VERTICAL STAB AT FS 1181 PER CRJ 700 SRM 51-21-16.  JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 3/31/08.
